arrow
Volume 35, Issue 3
Mean Field Equations for the Equilibrium Turbulence and Toda Systems on Connected Finite Graphs

Xiaobao Zhu

J. Part. Diff. Eq., 35 (2022), pp. 199-207.

Published online: 2022-06

Export citation
  • Abstract

In this paper, we study existence of solutions of mean field equations for the equilibrium turbulence and Toda systems on connected finite graphs. Our method is based on calculus of variations, which was built on connected finite graphs by Grigor'yan, Lin and Yang.

  • Keywords

Mean field equation equilibrium turbulence Toda system finite graph.

  • AMS Subject Headings

35J20, 35R02

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhuxiaobao@ruc.edu.cn (Xiaobao Zhu)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-199, author = {Xiaobao and Zhu and zhuxiaobao@ruc.edu.cn and 4412 and Department of Mathematics, School of Information, Renmin University of China, Beijing 100872, China and Xiaobao Zhu}, title = {Mean Field Equations for the Equilibrium Turbulence and Toda Systems on Connected Finite Graphs}, journal = {Journal of Partial Differential Equations}, year = {2022}, volume = {35}, number = {3}, pages = {199--207}, abstract = {

In this paper, we study existence of solutions of mean field equations for the equilibrium turbulence and Toda systems on connected finite graphs. Our method is based on calculus of variations, which was built on connected finite graphs by Grigor'yan, Lin and Yang.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n3.1}, url = {http://global-sci.org/intro/article_detail/jpde/20771.html} }
TY - JOUR T1 - Mean Field Equations for the Equilibrium Turbulence and Toda Systems on Connected Finite Graphs AU - Zhu , Xiaobao JO - Journal of Partial Differential Equations VL - 3 SP - 199 EP - 207 PY - 2022 DA - 2022/06 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n3.1 UR - https://global-sci.org/intro/article_detail/jpde/20771.html KW - Mean field equation KW - equilibrium turbulence KW - Toda system KW - finite graph. AB -

In this paper, we study existence of solutions of mean field equations for the equilibrium turbulence and Toda systems on connected finite graphs. Our method is based on calculus of variations, which was built on connected finite graphs by Grigor'yan, Lin and Yang.

Xiaobao Zhu. (2022). Mean Field Equations for the Equilibrium Turbulence and Toda Systems on Connected Finite Graphs. Journal of Partial Differential Equations. 35 (3). 199-207. doi:10.4208/jpde.v35.n3.1
Copy to clipboard
The citation has been copied to your clipboard